Hip pain mitomycin 5fu

  • 1 reply
  • 8 subscribers
  • 438 views

Hi all, ive just finished my first week of chemo/radiotherapy, mitomycin and 5fu, i have a picc inserted for a 96hr infusion of the 5fu at home, mitomycin is one dose in the I. V suite at the hospital 

Im aware its still only 1 week in, but, so far everything has been relatively ok, until friday night!

Ive had quite severe pain in both hips all weekend, not too far from sciatica, as i have suffered with that previously, although this feels a little more like cramp, as if my hips are constantly tensed, hot water bottles, baths and pain meds are helping but only so much

Has anyone else come across this? Part of me is thinking it may just have aggravated the sciatic nerve again, i should have had surgery 10 years ago but it never happened 

  • Hi  

    I'm sorry to read that you've not had a good weekend with severe pain in your hips. It would probably be a good idea to give the chemo hotline number, that you would have been given at the start, a call and talk through your side effects with the chemo nurses.

    You might also like to post this in the anal cancer group as you'll then connect directly with others who have been through the same treatment as you and may have had similar side effects.

    If you'd like to do that clicking on the link I've created will take you straight there.

    I hope you can get relief from this pain soon.

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"